It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-07-2006, 03:06 PM   #1
Veteran
(female)
 
Join Date: Sep 2003
Posts: 409
hollandlop HB User
Missed 2 days and bleeding a lot now!!!

I'm taking the Alesse 28 bc pills. I was in Las Vegas for 2 days and I forgot to bring my pills. =(

So I missed 2 days of pills. On the third day, a lot of blood came out all of a sudden, like a heavy day period. Then I came back and took 2 pills right away. But today, I'm still bleeding. I called the doctor's office and asked them how long the bleeding will last. But they just keep telling me they don't know.

I don't need an EXACT time frame. All I want to know is approximately how long the bleeding will last, since everyone's body is different. I mean, will it last a few days to a few weeks? Or a few months????????

This is my last week on the active pills and next week I will be on the sugar pills. So if I am still bleeding next week, how do I know if it's still the withdraw blood or my regular period has come?

I don't want to get them confused.

 
Old 11-07-2006, 07:47 PM   #2
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 14
~Jessi~ HB User
Re: Missed 2 days and bleeding a lot now!!!

This will likely be your regular period now. You forgot the pills, and so your body acted as though it wasn't getting those hormones at all....just as it does while you're on the placebos/sugar pills. Continue taking your pills to keep yourself protected, but don't expect to get two separate sets of bleeding. How long will it last? Probably about as long as your normal period does...possibly a bit longer.

 
Sponsors Lightbulb
   
Old 11-08-2006, 11:24 AM   #3
Veteran
(female)
 
Join Date: Sep 2003
Posts: 409
hollandlop HB User
Re: Missed 2 days and bleeding a lot now!!!

But it is only my 20th day of the cycle. I don't usually get my period until the 28th or 29th day. Will my period come this early?

This is so confusing.

 
Old 11-08-2006, 05:54 PM   #4
Newbie
(female)
 
Join Date: Nov 2006
Posts: 4
laurs21 HB User
Re: Missed 2 days and bleeding a lot now!!!

i'm dealing with a similar situation. i missed 1 day and it caused me to have my period early. i began my period on the 8th day of my pack and have now been on my period for 10 days. i think its finally lightening up, but its been worse than my usual 4-5 day period. i start my placebo pills monday and would normally start my period on wednesday (1 week from today), but probably won't due to this early period (at least that's what friends have said who have had similar experiences). next month things should be straightened out hopefully. i'll keep you posted on what happens

 
Old 11-09-2006, 11:01 AM   #5
Veteran
(female)
 
Join Date: Sep 2003
Posts: 409
hollandlop HB User
Re: Missed 2 days and bleeding a lot now!!!

I doubled up on the pill on Monday and Tuesday just like the doctor told me to do. I've continued to take the active pills regularly too. But today I'm still bleeding. Shouldn't my body's hormones be regular by now? I don't know how long the bleeding will continue. This is frustrating.

This is my last week of the active pills too. On this coming Sunday I'm going to be on the sugar pills. And next Tuesday, which is the 13th, will be my 28th day and I'm supposed to get my normal period bleeding. So if this bleeding doesn't stop, it will just flow into my period bleeding next week. And it'll be 2 continuous weeks of bleeding!!!!

This is too much bleeding. Not good at all!!!!!

 
Old 11-09-2006, 11:19 AM   #6
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,960
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Missed 2 days and bleeding a lot now!!!

You may have to switch your pill because you are having so much breakthrough bleeding. I agree that 2 weeks of bleeding is insane, but it's unfortunately how it goes with the pill, sometimes. Breakthrough bleeding and spotting tends to happen a lot to women on the pill, and they just have to deal with it.

Not much else you can do besides wait it out. It's annoying, yes, but it's very common when you miss a pill and double up. Your body is really confused right now due to the overload of hormones and it's just trying to readjust again. I wouldn't worry too much about it unless the bleeding continues beyond your placebo week, once you start your next active pack again.

 
Old 11-09-2006, 11:32 AM   #7
Veteran
(female)
 
Join Date: Sep 2003
Posts: 409
hollandlop HB User
Re: Missed 2 days and bleeding a lot now!!!

Quote:
Originally Posted by Kszan
You may have to switch your pill because you are having so much breakthrough bleeding.
I'm taking Alesse 28 right now. I don't get any breakthrough bleeding if I'm taking them normally and don't miss any pills. I guess for me if I miss any pills I will get a lot of bleeding. Should I continue with this or switch to something else in case if I do miss a pill in the future?
And which pill do you suggest?

 
Old 11-09-2006, 03:52 PM   #8
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,960
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Missed 2 days and bleeding a lot now!!!

Ok, forget what I said about switching the pills. Sorry, i was wrong.

I think that you just need to give your body time to adjust again, because any time you double up on your pills, it's going to cause your hormones to get really weirded out. That's why you've got the bleeding right now.

I'm sure next week during your placebos, you'll have your regular withdrawal, and then hopefully by the time you start your new pack, you should be ok. Just see how it goes. I know bleeding for 2 weeks is no fun, but trust me, it could be worse. There are women who have gotten the depo shot only to bleed for the entire 3 months the shot is active! So 2 weeks isn't so bad, in the grande scheme of things.

Post up again after your withdrawal bleed is over and let us know how it's going.

 
Old 11-09-2006, 04:13 PM   #9
Veteran
(female)
 
Join Date: Sep 2003
Posts: 409
hollandlop HB User
Re: Missed 2 days and bleeding a lot now!!!

Well, I got the withdrawal bleeding because I missed the pill for 2 days. I read online that some people just get spotting when they miss only 2 days. But I guess I didn't get away with it that easily. The third day right before I came back to take my double pills, I started bleeding heavily.

Thanks for all your help. I'll keep you posted on what happens so hopefully no one else will make the same mistake I did!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!